Ueber fünf Doppelintegrale

L. Pochhammer

Mathematische Annalen (1893)

  • Volume: 41, page 179-196
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pochhammer, L.. "Ueber fünf Doppelintegrale." Mathematische Annalen 41 (1893): 179-196. <http://eudml.org/doc/157613>.

author = {Pochhammer, L.},
journal = {Mathematische Annalen},
pages = {179-196},
title = {Ueber fünf Doppelintegrale},
url = {http://eudml.org/doc/157613},
volume = {41},
year = {1893},

AU - Pochhammer, L.
TI - Ueber fünf Doppelintegrale
JO - Mathematische Annalen
PY - 1893
VL - 41
SP - 179
EP - 196
UR - http://eudml.org/doc/157613
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.